Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Integral Cohomology and Detection of $w$-basic 2-groups

Author: Kimberly Pearson
Journal: Math. Comp. 65 (1996), 291-306
MSC (1991): Primary 20J06
MathSciNet review: 1322893
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we compute the cohomology $H^*(G;Z^w)$ of all $w$-basic 2-groups $(G,w)$ with integral coefficients twisted by the orientation character $w$. We also calculate appropriate restiction maps and thus prove that the cohomology of any $w$-basic group is detected by subgroups isomorphic to one of five types, and we provide a sample application of this main theorem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 20J06

Retrieve articles in all journals with MSC (1991): 20J06

Additional Information

Kimberly Pearson
Affiliation: Department of Mathematics, Indiana University, Bloomington, Indiana 47405

PII: S 0025-5718(96)00679-5
Received by editor(s): November 17, 1993
Received by editor(s) in revised form: February 11, 1995
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia